DOI 10.1097/01.wnf.0000191348.10375.41
Dystonic rabbit syndrome from citalopram.
Аннотация
OBJECTIVE
Two cases are described of dystonic rabbit syndrome induced by citalopram. This syndrome is a movement disorder with a 5-Hz rhythmic vertical motion of the mouth and lips without involvement of the tongue.
METHOD: The patients were interviewed and examined, and additional history was taken from the medical records. The Naranjo adverse drug reaction rating scale was applied. Relevant literature was reviewed.
RESULTS
Two patients developed dystonic rabbit syndrome soon after starting escitalopram 10 mg/day or citalopram 5 mg/day. Neither patient had any past or current exposure to a dopamine-blocking drug or any history of movement disorder. [Es]citalopram discontinuation led to disappearance of the movement disorder. The Naranjo scale indicates high probability of dystonic rabbit syndrome from citalopram.
CONCLUSION
Citalopram can rapidly induce dystonic rabbit syndrome. This effect suggests that for some patients citalopram has neuropsychiatric effects similar to those of a dopamine-blocking antipsychotic drug. This might be of concern with patients who cannot communicate well (eg, young children; patients with dementia, developmental disabilities, or aphasia).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.